Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Yang-Mills action from minimally coupled bosons on R-4 and on the four-dimensional Moyal plane
KTH, School of Engineering Sciences (SCI), Theoretical Physics, Mathematical Physics.
KTH, School of Engineering Sciences (SCI), Theoretical Physics, Mathematical Physics.
2005 (English)In: Journal of Mathematical Physics, ISSN 0022-2488, E-ISSN 1089-7658, Vol. 46, no 3, 032301- p.Article in journal (Refereed) Published
Abstract [en]

We consider bosons on (Euclidean) R-4 that are minimally coupled to an external Yang-Mills field. We compute the logarithmically divergent part of the cutoff regularized quantum effective action of this system. We confirm the known result that this term is proportional to the Yang-Mills action. We use pseudodifferential operator methods throughout to prepare the ground for a generalization of our calculation to the noncommutative four-dimensional Moyal plane R-theta(4) We also include a detailed comparison of our cutoff regularization to heat kernel techniques. In the case of the noncommutative space, we complement the usual technique of asymptotic expansion in the momentum variable with operator theoretic arguments in order to keep separated quantum from noncommutativity effects. We show that the result from the commutative space R-4 still holds if one replaces all pointwise products by the noncommutative Moyal product.

Place, publisher, year, edition, pages
2005. Vol. 46, no 3, 032301- p.
Keyword [en]
SPACETIME, FIELDS
National Category
Other Physics Topics
Identifiers
URN: urn:nbn:se:kth:diva-37820DOI: 10.1063/1.1839277ISI: 000227949000011Scopus ID: 2-s2.0-17744372542OAI: oai:DiVA.org:kth-37820DiVA: diva2:437584
Note
QC 20110830Available from: 2011-08-30 Created: 2011-08-17 Last updated: 2017-12-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Loikkanen, JuhaPaufler, Cornelius
By organisation
Mathematical Physics
In the same journal
Journal of Mathematical Physics
Other Physics Topics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 36 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf